# SDR CA110315008

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) OIL SMOKE & ODOR IN CABIN DURING TAKE OFF, THE CREW EXPERIENCED SMOKE AND OIL ODOR IN THE CABIN NEAR 700 FEET. THE A/C SAFELY RETURNED TO THE POINT OF DEPARTURE. TROUBLESHOOTING FOUND NO MAJOR ANOMALIES AND A FERRY FLIGHT BACK TO BASE WAS AUTHORIZED, THE SAME PROBLEM OCCURRED AGAIN AND THE CREW ISOLATED THE PROBLEM TO THE RIGHT ENGINE ON WHICH THE BLEED WAS SELECTED OFF. THE FLIGHT CONTINUED TO DESTINATION WHERE TROUBLESHOOTING IS ON-GOING.
